# SDR BB08091

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE RED LIGHT DOES NOT BLINK ON THE LEFT, AFT FLASHLIGHT.  MAINTENANCE REPLACED THE BATTERY IN THE LEFT, AFT FLASHLIGHT.
